# SDR CALA2016120901061

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 73,822 hours, 28,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SHOWS EPSU EMERGENCY LIGHT FAULT. REPLACED EMERGENCY LEFT POWER SUPPLY AND BATTERY IAW MM 33-51-38 PG.0401.  EMERGENCY LIGHT TEST OPS CHECKED NORMAL. REPLACED EMERGENCY LEFT EPSU AND BATTERY IAW MM 33-51-38, PG401.
